# SDR AU960539

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 50110231
- Condition: Corroded
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH STUB WING ATTACHMENT FITTING CONTAINED EXFOLIATION CORROSION  - FURTHER CORROSION FOUND FOLLOWING REMOVAL OF THE FITTING
